RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 229, Number 4, Pages 808–811 (Mi dan40526)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the pursuit problem relative to position in differential games

N. Satimov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (479 kB)

Bibliographic databases:
UDC: 517.92
Presented: Н. Н. Красовский
Received: 25.12.1975

Citation: N. Satimov, “On the pursuit problem relative to position in differential games”, Dokl. Akad. Nauk SSSR, 229:4 (1976), 808–811

Citation in format AMSBIB
\Bibitem{Sat76}
\by N.~Satimov
\paper On the pursuit problem relative to position in differential games
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 229
\issue 4
\pages 808--811
\mathnet{http://mi.mathnet.ru/dan40526}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0416633}
\zmath{https://zbmath.org/?q=an:0363.90132}


Linking options:
  • http://mi.mathnet.ru/eng/dan40526
  • http://mi.mathnet.ru/eng/dan/v229/i4/p808

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Azamov, “On Pontryagin's second method in linear differential games of pursuit”, Math. USSR-Sb., 46:3 (1983), 429–437  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:14
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019